Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7627 Publications


2017 | Journal Article | IST-REx-ID: 1169 | OA
Novak S, Kollár R. Spatial gene frequency waves under genotype dependent dispersal. Genetics. 2017;205(1):367-374. doi:10.1534/genetics.116.193946
View | Files available | DOI
 

2017 | Journal Article | IST-REx-ID: 169 | OA
Browning TD, Kumaraswamy V, Steiner R. Twisted Linnik implies optimal covering exponent for S3. International Mathematics Research Notices. 2017. doi:10.1093/imrn/rnx116
View | DOI | Download None (ext.) | arXiv
 

2017 | Journal Article | IST-REx-ID: 172 | OA
Browning TD, Schindler D. Strong approximation and a conjecture of Harpaz and Wittenberg. International Mathematics Research Notices. 2017. doi:10.1093/imrn/rnx252
View | DOI | Download None (ext.) | arXiv
 

2017 | Conference Paper | IST-REx-ID: 609 | OA
Alwen JF, Tackmann B. Moderately hard functions: Definition, instantiations, and applications. In: Kalai Y, Reyzin L, eds. Vol 10677. Springer; 2017:493-526. doi:10.1007/978-3-319-70500-2_17
View | DOI | Download Submitted Version (ext.)
 

2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc X, Mabillard I, Paták P, Patakova Z, Tancer M, Wagner U. On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result. Israel Journal of Mathematics. 2017;222(2):841-866. doi:10.1007/s11856-017-1607-7
View | Files available | DOI | Download Preprint (ext.)
 

Search

Filter Publications